Login | Request Account (DAF staff only)

Items where Author is "Jaine, F. R. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Article
Number of items: 1.

Article

Couturier, L. I. E., Marshall, A. D., Jaine, F. R. A., Kashiwagi, T., Pierce, S. J., Townsend, K. A., Weeks, S. J., Bennett, M. B. and Richardson, A. J. (2012) Biology, ecology and conservation of the Mobulidae. Journal of Fish Biology, 80 (5). pp. 1075-1119. ISSN 0022-1112

This list was generated on Tue Apr 23 01:43:48 2024 UTC.